Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Vomiting, vertigo. MRI shows solid enhancing mass in brain

my grand mother,she is 70 year old and about one month earlier she develop vomiting with vertigo in mri on 13 10 2012 she was suspected for brain stem infraction she was on anticoagulant but not relieved after that we gone under another mri than report says small solid enhancing mass along the inferior vermis,right midle cerebeller peduncleand the right lateral aspect of medulla abuting the right lateral and posterior aspect of forth ventrical with out of proportion surrounding edema and associated mild non communicating hydrocephalus
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.

In all probability the vomiting and vertigo are as a result of raised intracranial tension(ICT) due to SOL( Space occupying lesion ) as revealed by MRI as you have mentioned above. In general the raised ICT leads to loss of vision due to pressure effect on Optic Nerve.
Considering the age factor and the location of lesion near to Vital Centres controlling Respiration and Circulation the NeuroSurgeons may not suggest Neuro Surgical intervention to remove the SOL.
Definitely a Palliative Surgical Procedure such as Right Ventriculo Peritoneal Shunting(Presuming the patient to be right handed) to preserve her Vision for lifetime can be requested by you.

Kindly go ahead and consult a Neurosurgeon at the earliest.

Best Regards.,
Dr Lt Cdr ASN Bhushan.

Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor